# SDR 2007UALA05043

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 46,205 hours, 16,683 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.   ELAC 2 COMPUTER FAULT.   REPLACED ELAC2, NO REPEATS.
